# SDR 95ZZZX1447

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758CM
- Make and model: Cessna R172F
- Aircraft serial: R1722989
- System (JASC): 2434 · DC Generator-Alternator
- Part: Drive
- Part number: EQ5820
- Condition: Sheared
- Location: Alternator
- Part time: 402 hours
- Component: Ford, DOFF10300E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:  INTERMITTENT ALT OPS REMOVED AND INSPECTED.  FOUND SHAFT SHEARED ON ALTERNATOR.
